Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Light pain and stomach pain with diarrhea during period. Why?

I have a lighter period for 3 days when usually if I have my period its not lighter and lasts for 4 -5 days. I also experienced stomach pain, on and off for over 2 weeks now. The first week was stomach pain with diarrhea abd during my second week and period is only lighter accompanied still with stomach pain...why I have lighter period and stomach pain? Thank you.
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Welcome to HCM!

After reading your question form my clinical experience I can say that you should see a gynaecologist. Had I been treating you I would go for an ultrasound pelvis and adnexa to see if there is nothing of concern.

you have not mentioned your age or if you are in any physical relationship with anyone but the presentation can be due to preganancy-- periods less that usual with abdominal pain, and diarrhoea.

However, one can pinpoint the diagnosis only after routine examination and investigations.

Hope you get well soon

Feel free to ask more questions
Dr. Manisha Gopal

Answered: Mon, 18 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor